MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON
Model Number A942214
Health Effect - Clinical Code No Information (3190)
Date of Event 07/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
A foley (urinary) catheter expulsed during a caesarian section procedure.The balloon was intact.Manufacturer response for surestep foley catheter tray, surestep (per site reporter) we met with the manufacturer representatives about this and several other failures of foley catheters.The manufacturer representative noted there is an identified problem with the vent of the new design of the surestep foley catheter system.They have reverted back to the prior ventless product although there are still some vented catheters available in the supply stream.We gave the representative several other catheters and will await analysis by the manufacturer's quality dept.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key8132449
Report Number8132449
Device Sequence Number19374687
Product Code EZL
UDI-Device Identifier00801741074103
UDI-Public(01)00801741074103
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/29/2018
Report Date (Section F) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA942214
Device Catalogue NumberA942214
Device Lot Number175814 NGCQ0216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA11/29/2018